# SDR WGEA200800008

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N161DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000078
- Aircraft time: 18 hours, 16 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10100
- Part serial: 1645J
- Condition: Weak
- Location: Lt Brakes
- Part time: 18 hours, 16 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE ON PILOT AND COPILOT FEELS SPONGY.  SUPPLEMENTAL INFORMATION, REMOVED AND REPLACED PILOTS LT BRAKE MASTER CYLINDER WITH NEW MASTER CYLINDER IAW EA 500 M/M 32-40-00.  OP'S CHECK GOOD.
